# SDR AALA202308159908

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 71,506 hours, 27,654 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR ECAM MESSAGE STILL SHOWN WITH DOOR CLOSED AND LOCKED. MAINTENANCE CLEANED DOOR LOCKING HOOK PROXIMITY SWITCH PER AMM 52-71-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
